# SDR REXA98111

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT.  CARGO SMOKE DETECTION SYSTEM OPS CHECKED IAW AMM 26-13-00.  OPS CHECK GOOD.  (M)
